# SDR VTZA96028

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 893
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 6158E
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 6365 - IAD-ROC - DURING CLIMB-OUT, RETURNED TO IAD DUE TO THE NOSE GEAR UPLOCK INTRANSIT LIGHT STAYING ON AFTER GEAR INDICATED UP AND LOCKED.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED NOSE GEAR RETRACTION JACK.  PERFORMED OPS CHECKS, OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
